| Catalog Number |
195-000 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: b5 - describe event or problem.H11 - b3: the date indicated is an approximation as the exact event date was not provided.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 229606y with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-000/ lot 229606y and test base part number 195-430h/ lot 225065r.The lot met the required release specifications.A review of the complaints reported false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 229606y showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample.
Event or Problem Description
The customer reported an unknown number of false positive results with the binax now covid-19 ag card kit performed on unknown dates.The sample and swab types were not provided.This manufacturer's report addresses lot two (2) of two (2).Confirmation pcr (platform - unknown) testing was performed on unknown dates and generated negative results.Although requested, no additional patient information including treatment and outcome, was provided.
Additional Manufacturer Narrative
H11 - b3: the date indicated is an approximation as the exact event date was not provided.The remainder of the investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
Event or Problem Description
The customer reported an unknown number of false positive results with the id now covid-19 2.0 assay performed on unknown dates.The sample and swab types were not provided.This manufacturer's report addresses lot two (2) of two (2).Confirmation pcr (platform - unknown) testing was performed on unknown dates and generated negative results.Although requested, no additional patient information including treatment and outcome, was provided.
Additional Manufacturer Narrative
H11 - b3: the date indicated is an approximation as the exact event date was not provided.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 229606y with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-000/ lot 229606y and test base part number 195-430h/ lot 225065r.The lot met the required release specifications.A review of the complaints reported false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 229606y showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample.
Event or Problem Description